hi Matin, cause your sugars have been running high for long seems like you're having rebounds at what should normally be say from 6. - it's a way the system protects itself from going too low and thus giving alerts at 9 with all the low symptons, the hunger and shakiness.
Only way to control this is Not to increase the humalog but to get the body used to gradually lowering the sugars and u'll see that u in fact have better reading without the reabounds. takes a while for system to adjust, so allso reduce the carbs and less aggresive insulin therapy. Remember with insulin less is more. Also when u reduce the short acting try a bit of exercise too - sensitizes the cells to the insulin for better results. Good luck
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.